Dr Matt said on Nov. 16, 2011 at 6:06 p.m. It would be interesting to know what neuronal systems this drug is affecting. The increased startle responses etc sound like failure of inhibition of the limbic system, probably by the frontal mechanisms. Does this increased mitochondrial activity preferentially affect these brain areas?
Javier Gonzalez said on Nov. 10, 2011 at 5:33 p.m. I returned from Afghanistan a year ago. The title of this article is misleading and inappropriate. Fear should not be tied to a service member it creates an impression of weakness that will cause us from seeking help. I hope to enter the school of psychology graduate program in order to approach these matters from a perspective of personal experience. In order to help my brothers and sisters carry the burden of our shared experience without relying so much on those that care but cannot relate.
Fear is a word that should not be associated with our warriors.